Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 9, NWS Amarillo, TX

May 28, 2025Beaver County, Oklahoma

NWS Amarillo, TX issued this flash flood warning at May 28, 2025, 6:56 PM CDT for Beaver County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2025, 6:56 PM CDT (23:56 UTC)
Expired
May 28, 2025, 11:00 PM CDT
In force
4 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

County Beaver County, OK

The radar

The Dodge City radar (KDDC), 98 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

499 
WGUS54 KAMA 282356
FFWAMA
OKC007-290300-
/O.NEW.KAMA.FF.W.0009.250528T2356Z-250529T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
656 PM CDT Wed May 28 2025

The National Weather Service in Amarillo has issued a

* Flash Flood Warning for...
  Northeastern Beaver County in the panhandle of Oklahoma...

* Until 1000 PM CDT.

* At 656 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 2 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Knowles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3698 10023 3694 10020 3690 10018 3686 10018
      3683 10020 3681 10023 3680 10025 3681 10032
      3684 10037 3688 10041 3692 10042 3697 10049
      3700 10050 3700 10040 3700 10031 3700 10027
      3700 10026

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

DGW
2 follow-up statements
825 
WGUS54 KAMA 290224
FFWAMA
OKC007-290400-
/O.EXT.KAMA.FF.W.0009.000000T0000Z-250529T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
924 PM CDT Wed May 28 2025

The National Weather Service in Amarillo has extended the

* Flash Flood Warning for...
  Northeastern Beaver County in the panhandle of Oklahoma...

* Until 1100 PM CDT.

* At 924 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Knowles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3698 10023 3694 10020 3690 10018 3686 10018
      3683 10020 3681 10023 3680 10025 3681 10032
      3684 10037 3688 10041 3692 10042 3697 10049
      3700 10050 3700 10040 3700 10031 3700 10027
      3700 10026

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

11
627 
WGUS74 KAMA 290355
FFSAMA

Flash Flood Statement
National Weather Service Amarillo TX
1055 PM CDT Wed May 28 2025

OKC007-290405-
/O.EXP.KAMA.FF.W.0009.000000T0000Z-250529T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beaver OK-
1055 PM CDT Wed May 28 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING FOR 
NORTHEASTERN BEAVER COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3698 10023 3694 10020 3690 10018 3686 10018
      3683 10020 3681 10023 3680 10025 3681 10032
      3684 10037 3688 10041 3692 10042 3697 10049
      3700 10050 3700 10040 3700 10031 3700 10027
      3700 10026

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 5:58 PM CDT, 58 minutes earlier. Its key messages:

  • Issued at 144 PM CDT Wed May 28 2025
  • Strong to severe storms are expected in at least the northeast half of the Panhandles this afternoon-evening, with all hazards of severe weather possible.
  • Environment will be favorable for quick spin up tornados within lines of storms that may be hard to detect due to range from radar.
  • Lower chances for storms Thu-Sun, but then a more active pattern resumes next work week with better daily thunderstorm chances.
Area forecast discussion, May 28, 5:58 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
558 PM CDT Wed May 28 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 144 PM CDT Wed May 28 2025

- Strong to severe storms are expected in at least the northeast
  half of the Panhandles this afternoon-evening, with all hazards
  of severe weather possible.

- Environment will be favorable for quick spin up tornados within
  lines of storms that may be hard to detect due to range from
  radar.

- Lower chances for storms Thu-Sun, but then a more active
  pattern resumes next work week with better daily thunderstorm
  chances.

&&

.SHORT TERM ...
(This evening through Thursday night)
Issued at 144 PM CDT Wed May 28 2025

Bottom line: A weather system will cause thunderstorms this
afternoon and evening with possible MCS formation this evening
that can cause tornados, large hail, damaging winds, and flooding
rains.

A weather system is slowly moving south across the southern
plains today bringing another round of active weather for the
panhandles. The southward movement of the weather system will drag
a little jet energy into the area. This will be coupled with a
building of a ridge to the SW which will push a different piece of
jet energy into the area. The combination of these features will
provide the upper level diffluence and exhaustion for todays
active weather. Ahead of the weather system clearing conditions
will allow for daytime heating leading to increasingly unstable
conditions. This will lead to 1500 to 3000 J/kg cape developing across
the panhandles this afternoon to evening. Further the weather
system will draw up copious amounts of low level Gulf moisture
across the panhandles. All these features will lead to the
development of rain showers and thunderstorms in the panhandles
this afternoon and evening. These thunderstorms during the early
to mid afternoon hours favor a more discrete storm form to
supercells. However the dynamics during this time are still
increasing so the chances for severe weather is less during this
time. As the afternoon progresses and more so during the evening
around 6pm the dynamics ramp up across the panhandles with
increasing shear and helicity. The environment during this time
will shift that thunderstorms will favor the formation of lines.
This may cumulative with the formation of a squall line to full
fledged meso- convective system (MCS) that passes NW to SE across
the panhandles. During the evening a low level jet sets up that
will increase low level helicity to over 400 and 0-3 km shear of
30 to 40kt ahead of MCS. This will support an increasingly
favorable environment for the formation of tornados as the evening
drags on. Given the linear nature of convection this tornados may
favor quick spin up of QLCS while still allowing for book end
vortices and LEWPs that can produce stronger longer lasting
tornados. With such unstable conditions updrafts today will be
capable of supporting large hail which will be capable of reaching
or even surpassing 2 inches in size. Also the linear nature of
the storms is indicative that they will be able to cause strong
gusts fronts with damaging winds. With ample gulf moisture fueling
this event the PW within the lines of storms can reach or even
exceed 1.25 inches, especially in the NW portions of the
panhandles. This much available water will allow the storms to
produce heavy rainfall that can either lead directly to flash
flooding from intense rainfall or flooding from excessive rainfall
over already wet ground. This activity will persist through the
evening and into overnight hours until the MCS departs to the SE
in OK proper and N Texas. Following the passage of the
thunderstorms a cold front passes across the panhandles during the
overnight hours. The passage of the cold front will lead to the
formation of a low level cloud deck across the panhandles. This
deck will persist through much of Thursday morning and even into
the early Thursday afternoon which will help to limit some daytime
heating. Still the weather system will be present over the
southern plains still creating unstable conditions. This will
allow for a low chance of afternoon and evening rain showers and
thunderstorms to form. Currently the post frontal environment of
Thursday is not favorable for the formation of strong to severe
storms but these cannot be fully ruled out. Thursday will also be
much cooler compared to today with a 10 to 15 degree drop in the
temperatures.

SH

&&

.LONG TERM ...
(Friday through next Tuesday)
Issued at 144 PM CDT Wed May 28 2025

The wet weather pattern is increasingly likely to remain across
the panhandles for the weekend and into next week. The large scale
pattern for the weekend still favors a broad NW flow to weak
ridging across the southern plains. This will allow for moisture
to remain across the panhandles and for the passage of weather
systems. As such there will be a chance for rain showers
and thunderstorms each day through the weekend into next week.
There is already hints that the dry line may make it return to the
panhandles by mid next week which can act as a further focus of
rain showers and thunderstorms.

SH

&&

.AVIATION...
(00Z TAFS)
Issued at 458 PM CDT Wed May 28 2025

A weather continues to impact the panhandles this afternoon and
evening causing bands of rain showers and thunderstorms. Current
activity is in the northern panhandles which will then move NW to
SE over the panhandles impacting all terminals. The storms will
bring degrading conditions of MVFR to even IFR both through low
cloud bases and reduction in visibility due to rainfall. Some of
the storms may become strong to severe producing damaging wind
gusts, large hail, and even tornados. The lines of storms may be
long making it difficult to fly around them even if you dont plan
on landing at any panhandle terminal. Once the lines of rain
showers and thunderstorms pass a low level cloud deck will have a
high chance of settling across the panhandles with continued MVFR
to IFR conditions. This cloud deck will then persist through the
rest of the morning hours and even into the early afternoon before
lifting and breaking out. There is then a low chance for rain
showers and thunderstorms of which the chances are not high enough
to reflect in the current TAFs.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                53  69  52  77 /  50  10  30  10
Beaver OK                  50  69  49  79 /  80  10  10   0
Boise City OK              47  66  48  82 /  50  20  20  10
Borger TX                  56  71  54  81 /  60  10  20  10
Boys Ranch TX              54  70  52  81 /  50  10  30  10
Canyon TX                  54  69  52  77 /  40  10  30  10
Clarendon TX               56  69  53  74 /  50  10  20  10
Dalhart TX                 49  67  49  80 /  40  10  20  10
Guymon OK                  49  68  48  80 /  70  10  20  10
Hereford TX                54  72  53  79 /  30  10  40  10
Lipscomb TX                53  69  50  78 /  80  10  10   0
Pampa TX                   54  68  52  77 /  60  10  20  10
Shamrock TX                56  69  52  76 /  60  10  20  10
Wellington TX              58  71  54  76 /  50  20  20  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...98
LONG TERM....98
AVIATION...98
Hazardous weather outlook, May 28, 1:53 PM CDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
153 PM CDT Wed May 28 2025

OKZ001>003-TXZ001>020-317-290700-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
153 PM CDT Wed May 28 2025

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms are expected to form in the Panhandles
this afternoon and evening. Large hail, damaging winds, heavy
rainfall, and a tornado may occur with these storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms will be possible each day Thursday through Tuesday.
The probability for widespread severe thunderstorms is low at
this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for the later afternoon and
evening.

In the hours before

Special weather statement, May 28, 2:54 PM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Amarillo TX
254 PM CDT Wed May 28 2025

OKZ001-282045-
Cimarron OK-
254 PM CDT Wed May 28 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN CIMARRON COUNTY THROUGH
345 PM CDT...

At 254 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Kenton, or 25 miles north of Clayton, moving east
at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Black Mesa Park, Felt, and Wheeless.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3690 10300 3688 10263 3654 10276 3664 10300
TIME...MOT...LOC 1954Z 279DEG 22KT 3681 10303

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Vanden Bosch
Special weather statement, May 28, 4:29 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Amarillo TX
429 PM CDT Wed May 28 2025

OKZ001-282215-
Cimarron OK-
429 PM CDT Wed May 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CIMARRON COUNTY
THROUGH 515 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of Seneca, or 17 miles northeast of Clayton, moving east
at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Felt and Wheeless.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

&&

LAT...LON 3677 10300 3673 10274 3661 10275 3650 10282
      3651 10300
TIME...MOT...LOC 2129Z 281DEG 16KT 3666 10301

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Vanden Bosch
Special weather statement, May 28, 4:48 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Amarillo TX
448 PM CDT Wed May 28 2025

OKZ003-282230-
Beaver OK-
448 PM CDT Wed May 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BEAVER COUNTY THROUGH
530 PM CDT...

At 448 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Forgan, or 7 miles northeast of Beaver, moving east at
25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mocane, Beaver, Floris, Knowles, and Forgan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Oklahoma.

&&

LAT...LON 3667 10018 3674 10082 3700 10079 3700 10008
TIME...MOT...LOC 2148Z 254DEG 20KT 3692 10047

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Vanden Bosch
Special weather statement, May 28, 4:57 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Amarillo TX
457 PM CDT Wed May 28 2025

OKZ001-TXZ001-282230-
Cimarron OK-Dallam TX-
457 PM CDT Wed May 28 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CIMARRON AND
NORTHWESTERN DALLAM COUNTIES THROUGH 530 PM CDT...

At 457 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Felt to 8 miles north of
Texline to 5 miles south of Clayton Lake State Park. Movement was
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Texline, Felt, and Boise City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

&&

LAT...LON 3650 10304 3650 10300 3652 10300 3651 10281
      3673 10275 3673 10231 3652 10243 3634 10269
      3633 10304
TIME...MOT...LOC 2157Z 298DEG 19KT 3665 10277 3649 10298 3650 10334

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Vanden Bosch
Special weather statement, May 28, 6:17 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Amarillo TX
617 PM CDT Wed May 28 2025

OKZ001-002-TXZ001-002-290000-
Cimarron OK-Texas OK-Sherman TX-Dallam TX-
617 PM CDT Wed May 28 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN TEXAS...SOUTHEASTERN
CIMARRON...NORTHERN SHERMAN AND DALLAM COUNTIES THROUGH 700 PM CDT...

At 617 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Griggs to 6 miles northwest of Ware. Movement
was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Stratford, Texhoma, Griggs, Ware, and Conlen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Oklahoma.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

&&

LAT...LON 3664 10228 3653 10149 3650 10162 3648 10162
      3605 10263 3605 10275 3629 10302
TIME...MOT...LOC 2317Z 278DEG 28KT 3657 10212 3626 10279

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Vanden Bosch

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 2:54 PM CDTSpecial Weather StatementAMACimarron51 min
May 28, 3:15 PM CDTSevere Thunderstorm WarningAMACimarron60 min
May 28, 3:57 PM CDTAreal Flood AdvisoryAMACimarron4 hr
May 28, 4:29 PM CDTSpecial Weather StatementAMACimarron46 min
May 28, 4:48 PM CDTSpecial Weather StatementAMABeaver42 min
May 28, 5:11 PM CDTSevere Thunderstorm WarningAMABeaver64 min
May 28, 5:45 PM CDTSevere Thunderstorm Warning Considerable damage threatAMABeaver, Texas60 min
May 28, 5:51 PM CDTTornado WarningAMABeaver39 min
May 28, 6:23 PM CDTSevere Thunderstorm WarningAMACimarron67 min
May 28, 6:28 PM CDTTornado WarningAMABeaver32 min
May 28, 6:38 PM CDTSevere Thunderstorm WarningAMABeaver, Texas67 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.